MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 228370
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the operation, electric leakage was noted on the vapr device.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synthes, however a video was provided for evaluation.Manufacturing investigation results for vapr s90 w/ hand controls: based on the video supplied, we can confirm the video clearly demonstrates sparking occurring in the region of the manifold.This observation is consistent with the failure mode previously investigated.The observed sparking is also consistent with, and provides an explanation for the functional defect reported by the end user.The probable cause of the issue is a shorting event at the distal tip of the device, which can occur as a result of an incomplete adhesive seal.A design change has been identified as the corrective action required to eliminate recurrence of this failure mode.The overall complaint was confirmed as the observed condition of the vapr s90 w/ hand controls would contribute to the complained device issue.Based on the investigation findings, the potential root cause is traced to device design.This product issue was identified during the investigation by the supplier.This product issue will be addressed through the supplier quality system.Depuy synthes will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history review: a manufacturing record evaluation was performed for the finished device u2602001 number, and no non-conformances were identified.

Brand Name
VAPR
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50482793
Report Number1221934-2026-03848
Device Sequence Number10112626
Product Code GEI
UDI-Device Identifier10886705020935
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228370
Device Lot NumberU2602001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown